zbMATH — the first resource for mathematics

On singularities of submanifolds of higher dimensional Euclidean spaces. (English) Zbl 0187.18903

Full Text: DOI
[1] Baker, H. F., Principle of Geometry VI (1960), New York: Fredrick Ungar Publishing Company, New York
[2] Boerner, H., Representations of Groups, 127-130 (1963), Amsterdam: North Holland Publishing Company, Amsterdam · Zbl 0112.26301
[3] Chern, S. S., On a theorem of algebra and its geometrical application, Journal of the Indian Mathematical Society, 8, 29-36 (1944) · Zbl 0060.38201
[4] Chern, S. S.; Spanier, E., A theorem on orientable surfaces in four dimensional space, Commentarii Mathematici Helvetici, 25, 205-209 (1951) · Zbl 0043.38403
[5] Eisenhart, L. P., Minimal surfaces in Euclidean four space, American Journal of Mathematics, 34, 215-236 (1912) · JFM 43.0732.01
[6] Feldman, E. A., Geometry of immersions I, Transaction of the American Mathematical Society, 120, 185-224 (1965) · Zbl 0137.17803
[7] Feldman, E. A., Geometry of immersions II, Transaction of the American Mathematical Society, 125, 181-315 (1966) · Zbl 0156.42401
[8] Feldman, E. A., On parabolic and umbilic points of immersed hypersurfaces, Transactions of the American Mathematical Society, 127, 1-28 (1967) · Zbl 0147.21304
[9] Kommerell, K., Riemannsche Flächen in ebenen Raum von vier Dimensionen, Math. Ann., 60, 546-596 (1905) · JFM 36.0717.05
[10] Lane, E. P., Projective Differential Geometry of Curves and Surfaces (1932), Chicago: University of Chicago Press, Chicago · JFM 58.0789.01
[11] Lashof, R.; Smale, S., On the immersion of manifolds in Euclidean space, Annals of Mathematics, 69, 562-582 (1958) · Zbl 0097.38805
[12] Palais, R. S., A global formulation of the Lie theory of transformation groups (1957), Memoirs: American Mathematical Society, Memoirs · Zbl 0178.26502
[13] W. Pohl,Some integral formulas for space curves and their generalization, to appear in American Journal of Mathematics.
[14] Semple, J. G.; Roth, L., Introduction to Algebraic Geometry, 128-136 (1944), Oxford: Oxford University Press, Oxford
[15] Whitney, H., The self-intersections of a smooth n-manifold in 2n-space, Annals of Mathematics, 45, 220-246 (1944) · Zbl 0063.08237
[16] J. H. White,Self-linking and the Gauss integral in higher dimensions, Thesis, University of Minnesota, (1968), mimeographed.
[17] Moore, C. L. E.; Wilson, E. B., Differential geometry of two-dimensional surfaces in hyperspaces, Proceedings of the American Academy of Arts and Sciences, 52, 267-368 (1916)
[18] Y. C. Wong,A new curvature theory for surfaces in a Euclidean 4-space, Commentarii Mathematii Helvetici, 26 (1952). · Zbl 0048.15102
[19] Wong, Y. C., Contributions to the theory of surfaces in a 4-space of constant curvature, Transactions of the American Mathematical Society, 59, 467-507 (1946) · Zbl 0060.38605
[20] Wong, Y. C., Fields of isocline tangent along a curve in a Euclidean 4-space, Tohoku Mathematical Journal, 3, 322-329 (1951) · Zbl 0045.24701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.